International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 32 |Article ID 329498 | 7 pages | https://doi.org/10.1155/S0161171202202306

On the maximum value for Zygmund class on an interval

Received02 Feb 2002

Abstract

We prove that if f(z) is a continuous real-valued function on with the properties f(0)=f(1)=0 and that fz=infx,t|f(x+t)2f(x)+f(xt)/t|is finite for all x,t, which is called Zygmund function on , then maxx[0,1]|f(x)|(11/32)fz. As an application, we obtain a better estimate for Skedwed Zygmund bound in Zygmund class.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

48 Views | 418 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder